# SDR CA021022006

- Difficulty date: October 18, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 16,449 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 70472
- Condition: Cracked
- Location: Cylinder Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIVE INTAKE TUBES WERE FOUND TO BE CRACKED AROUND THE FLANGE BASE. THIS CAUSED NO OBVIOUS PROBLEMS TO THE AIRCRAFT. HOWEVER, AT SCHEDULED INSPECTION THE AMO NOTICED FUEL STAINING AT THE AFFECTED AREA AND UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT 5 OF THE 9 INTAKE TUBES WERE CRACKED. THE ENGINE HAD ONLY 364.2 HOURS SINCE OVERHAUL AND HAS ONLY BEEN IN SERVICE SINCE JUNE 2002
